Ibuprofen (NSAID) 200mg Pain Relief Fever Reducer Caplets - up & up™

Ibuprofen (NSAID) 200mg Pain Relief Fever Reducer Caplets - up & up™ - image 1 of 4Ibuprofen (NSAID) 200mg Pain Relief Fever Reducer Caplets - up & up™ - image 2 of 4Ibuprofen (NSAID) 200mg Pain Relief Fever Reducer Caplets - up & up™ - image 3 of 4Ibuprofen (NSAID) 200mg Pain Relief Fever Reducer Caplets - up & up™ - image 4 of 4
Ibuprofen (NSAID) 200mg Pain Relief Fever Reducer Caplets - up & up™ - image 1 of 4
$1.99When purchased online

About this item

At a glance

Gluten Free
Gluten Free
HSA/FSA Eligible
HSA/FSA Eligible

Highlights

  • Compare to Motrin IB active ingredient.
  • Proven pain relief without a prescription.
  • Powerful pain relief you can trust.
  • Pain reliever and fever reducer.
  • This product is gluten free. Package is child resistant.

Specifications

Suggested Age: 12 Years and Up
Active Ingredient Strength Value: 200 Milligrams
Product Warning: Consult a doctor if you have liver disease, consult a doctor if you have heart disease, consult a doctor if you have kidney disease, consult a doctor if you have stomach problems, do not use if you have a bleeding problem, keep out of reach of children, consult a doctor if taking prescription drugs, consult a doctor if you have high blood pressure, do not use before heart surgery, contains ibuprofen, consult a doctor if you are pregnant or nursing
Product Form: Caplet
Primary Active Ingredient: Ibuprofen
TCIN: 11005519
UPC: 370030620692
Item Number (DPCI): 094-01-0606
Origin: Made in the USA or Imported
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.

Description

Compare to Motrin IB active ingredient. Why let body aches and pains slow you down? Ibuprofen Tablets contain 200 mg of the active ingredient ibuprofen in each coated, capsule-shaped tablet. Use for the temporary relief of body aches and pains. A nonsteroidal anti-inflammatory drug (NSAID), ibuprofen is a pain reliever and fever reducer for adults and children age 12 years and over. Gluten free. Child-resistant package.
Gluten Free
A product that has an unqualified independent third-party certification, or carries an on-pack statement relating to the finished product being gluten-free.
HSA/FSA Eligible
Restrictions apply; contact your insurance provider about plan allowances and requirements. HSA/FSA cards can be accepted in-store but not on Target.com. For Target.com please use a credit card, debit card or gift card to pay for your eligible items and then submit the receipt to your plan based on the current policies for reimbursement.
See how we make shopping for wellness even easier.
If the item details above aren’t accurate or complete, we want to know about it.

Active ingredients

ibuprofen (nsaid)* *nonsteroidal anti-inflammatory drug 200.0mg

Purpose

PAIN RELIEVER/FEVER REDUCER

Uses

TEMPORARILY RELIEVES MINOR ACHES AND PAINS DUE TO: HEADACHE, MUSCULAR ACHES, MINOR PAIN OF ARTHRITIS, TOOTHACHE, BACKACHE, THE COMMON COLD, MENSTRUAL CRAMPS, TEMPORARILY REDUCES FEVER

Directions

DIRECTIONS - DO NOT TAKE MORE THAN DIRECTED, THE SMALLEST EFFECTIVE DOSE SHOULD BE USED, ADULTS AND CHILDREN 12 YEARS AND OLDER: TAKE 1 CAPLET EVERY 4 TO 6 HOURS WHILE SYMPTOMS PERSIST, IF PAIN OR FEVER DOES NOT RESPOND TO 1 CAPLET, 2 CAPLETS MAY BE USED, DO NOT EXCEED 6 CAPLETS IN 24 HOURS, UNLESS DIRECTED BY A DOCTOR, CHILDREN UNDER 12 YEARS: ASK A DOCTOR

Other information

READ ALL WARNINGS AND DIRECTIONS BEFORE USE, STORE AT 20-25°C (68-77°F), AVOID HIGH HUMIDITY AND EXCESSIVE HEAT ABOVE 40°C (104°F), SEE END PANEL FOR LOT NUMBER AND EXPIRATION DATE

Inactive ingredients

colloidal silicon dioxide, corn starch, croscarmellose sodium, fd&c red no. 40 aluminum lake, fd&c yellow no. 6 aluminum lake, iron oxides, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, stearic acid, talc, titanium dioxide

Shipping details

Estimated ship dimensions: 3.54 inches length x 1.77 inches width x 1.77 inches height
Estimated ship weight: 0.11 pounds

Return details

This item can be returned to any Target store or Target.com.
This item must be returned within 365 days of the date it was purchased in store, shipped, delivered by a Shipt shopper, or made ready for pickup.
See the return policy for complete information.
4.7 out of 5 stars with 770 reviews
80% would recommend
45 recommendations
value: 4.6 out of 5
quality: 4.32 out of 5

IBBUFFRIN

5 out of 5 stars
- 16 days ago, Verified purchaser
They work well on my body aches. A good price. A good product
Did you find this review helpful?

Affordable option

5 out of 5 stars
Would recommend
kmtay - 1 month ago, Verified purchaser
Feels like the same thing as the name brand for a fraction of the cost. Works the same. I prefer the cost savings to the name brand, considering they are both 200mg of ibuprofen!
value: 5 out of 5
1 guest found this review helpful. Did you?

Good value

5 out of 5 stars
DV - 2 months ago, Verified purchaser
Nice value. Seems as good as name-brand.
Did you find this review helpful?

No child safety cap and they look too much like tic-tacs

2 out of 5 stars
Would not recommend
Mamabear16 - 2 months ago, Verified purchaser
Concerned there’s no child safety cap on this!? They look like tic-tacs… dangerous for people with kids. Make sure you hide it from the kiddos. I know the bottle says it on there but it’s still dangerous and an accident could be prevented by having the bottle be child proof. I snapped a picture of the pill next to a tic-tac to show the similarity.
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?

Cheap but works

5 out of 5 stars
Would recommend
Gabi - 3 months ago
Got this because I sprained my ankle and don’t want to break the bank. Works quick
1 guest found this review helpful. Did you?

*WARNING*NOT CHILD PROOF*

3 out of 5 stars
Would not recommend
Mommeeof2 - 3 months ago
I was shocked when I received this item in my pick-up order and discovered it is NOT child proof. It should be VERY OBVIOUS in the name/description. Thankfully, I do not have small children but if I did I would be very upset. This type of bottle is VERY uncommon so I never even thought it was a possibility. There should be some sort of pop-up or something so customers acknowledge this fact. Target must do better to protect children.
quality: 1 out of 5
value: 5 out of 5
Did you find this review helpful?

Good Pills

5 out of 5 stars
Would recommend
targetshopper - 5 months ago, Verified purchaser
The pills work when you have pain or a headache. I’d say that’s a win!
quality: 4 out of 5
value: 5 out of 5
Did you find this review helpful?

Ibuprofen

5 out of 5 stars
Would recommend
Mikki - 5 months ago
Great price for this item
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?

Good alternative to the name brand

5 out of 5 stars
Would recommend
Vampluvsredd - 5 months ago, Verified purchaser
Even though it is not the name brand, it really helped with reducing fever.
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?

These wotk!

5 out of 5 stars
Door Width for Chair - 6 months ago, Verified purchaser
why pay more? get them now!
Did you find this review helpful?

Up for the win!

5 out of 5 stars
Would recommend
MLB - 6 months ago, Verified purchaser
Same as motrin but much better price! Does the job!
Did you find this review helpful?

Provate label quality

5 out of 5 stars
Would recommend
Jack - 6 months ago, Verified purchaser
These worked as well as Advil
value: 5 out of 5
quality: 5 out of 5
Did you find this review helpful?

Great value

5 out of 5 stars
Would recommend
VAMom - 9 months ago, Verified purchaser
Great product and price. Why pay more for the name brand when this is just as good?
2 guests found this review helpful. Did you?

Janky Lid

4 out of 5 stars
SuperShopper7 - 9 months ago, Verified purchaser
Not childproof , I wish I knew how it was to get open . I’d pay more for a child proof lid
1 guest found this review helpful. Did you?

Great!

5 out of 5 stars
Would recommend
Lucy2shoes - 10 months ago, Verified purchaser
Works just as well or better than the higher priced brands!
Did you find this review helpful?

Great value

5 out of 5 stars
Would recommend
cc - 11 months ago, Verified purchaser
Exact equivalent to Motrin. Great price.
value: 5 out of 5
quality: 5 out of 5
1 guest found this review helpful. Did you?

saves you money

5 out of 5 stars
Would recommend
Grace - 11 months ago, Verified purchaser
normal ibuprofen not much if a difference from a name brand bottle
value: 5 out of 5
quality: 5 out of 5
2 guests found this review helpful. Did you?

excellent value

5 out of 5 stars
Would recommend
D LaComb - 11 months ago, Verified purchaser
Great product. Great price.
quality: 5 out of 5
value: 5 out of 5
1 guest found this review helpful. Did you?

Good price for ibuprofen

5 out of 5 stars
Would recommend
ag287 - 1 year ago, Verified purchaser
I liked it. Worked well for cramps from menstruation. Good price for many tablets.
2 guests found this review helpful. Did you?

Smelled strange

1 out of 5 stars
Would not recommend
Linda - 1 year ago, Verified purchaser
They had a very weird smell that was obvious as soon as I removed the safety seal. They never smelled this way before. I wasn't willing to take them so it was returned.
2 guests found this review helpful. Did you?

Get top deals, latest trends, and more.

Privacy policy

Footer

About Us

About TargetCareersNews & BlogTarget BrandsBullseye ShopTarget's Coronavirus ResponseSustainability & ESGPress CenterAdvertise with UsInvestorsAffiliates & PartnersSuppliersTargetPlus

Help

Target HelpReturnsTrack OrdersRecallsContact UsFeedbackAccessibilitySecurity & FraudTeam Member Services

Stores

Find a StoreClinicPharmacyOpticalMore In-Store Services

Services

Target CircleRedCardTarget AppRegistrySame Day DeliveryOrder PickupDrive UpFree 2-Day ShippingShipping & DeliveryMore Services
PinterestFacebookInstagramTwitterYoutubeTiktokTermsCA Supply ChainPrivacyCA Privacy RightsYour Privacy Choices - CAInterest Based Ads